# SDR SWIA202053248

- Difficulty date: August 23, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 IS CORRODED ON THE FORWARD FACE OF FRAME AT STR 27 AND ON THE AFT FACE AND ANGLE OF FRAME BETWEEN STR 26L TO STR 25R.  C-CHECK RO 10/13/2020.  REPLACED LOWER FRAME SEGMENT WITH A SERVICEABLE SEGMENT AT FS 333.00, IAW CRJ 200 SRM.   COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION FOR WORK PERFORMED.
